Hello! I'm hoping I can find someone who is going through chemotherapy and who has become hyperthyroid...Two months ago, just before I started chemo, My TSH was 1.5...Now it's .05 and I have nearly all the symptoms of hyperthyroid..I dread going on even more meds, as the chemo is for my liver...My weight isn't dropping dramatically as yet (it seems to make me hungrier!) but my thyroid gland is enlarging...Does anybody know if I could just forgo whatever nasty permanent thing the endo would want to do, and settle for something temporary until I've recovered a bit from the chemo? I have 3 1/2 months of it left...(I'm thinking the thyroid may go back to normal after it isn't being attacked by chemicals anymore...) What would be the long term risks if I did this?...thanks... ~Melinda
You might want to post this on the cancer forum too. My guess is that you may be placed on beta blockers at least during your chemo (if not counter indicated for chemo) to control your BP and heart rate which, as you know, can get dangerously high during hyper. Talk to your oncologist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.